Migraine Action

Don't know if I should stop medication

I was diagnosed with a vestibular disorder with migraines about 6 weeks ago but have been suffering for about 4 months but didn't know what it was. I am in the UK and have been prescribed Propanolol 80 mg slow release and betahistine 16mg 3 times a day. I also have IBS so on meds for that too. I still have continuous dizzy spells, only respite is sleep. I think the meds are making me feel worse but I don't know if that's normal? I just want to throw them away and make my world stop spinning, sorry having a really bad day 😢😢 and wonder if anyone has any advice or experience of this. Thanks X

5 Replies
oldestnewest

I am very sorry your going through all that..I really feel for you, no BS, I really do feel your pain, and you may have solved a very long mystery for me as well, vestibular disorder....holy crap....my whole life I have had inner ear problems and got motion sickness terribly bad, I was always throwing up in a bag in the back seat of a car as a kid...can't go on a boat or plane to this day or do anything virtual reality rides or games. Never had a diagnosis for it growing up, was dizzy, nauseous on merry go rounds. still that way to this day, just get dizzy walking down the hall out of the blue sometimes..and then when menopause hit...I started having cluster migraines and nothing stopped them but being asleep.

I think you should talk to your doctor and pharmacist to see it there could be some drug interactions possibly going on, maybe wrong meds. need different ones, or dosage adjustments....for your sake my friend, I hope you do find relief. To also have IBS, it just makes you want to sit down and wonder what the heck ....

1 like
Reply

You sound just like me! It has taken 5 consultants to finally get a diagnosis. I see dr on 16 th so will ask about meds. The condition can often come with migraines so you might be right! I'm just coming up to memapause so will have the 'joy' of that too 😫😢 X

Reply

via con dios my friend....the universe has a very strange sense of humor when it comes to women's bodies...oh the joys of the golden years....my neighbor Fred from a very long time ago said it most eloquently as he was taking his evening torture walk with a walking frame...."Screw the Golden Years"....

Reply

Hi caz I was put on betahistine for about 3 months for supposed Labrinthitus I was getting prickly heavy pressure to the back of the head and nausea I came of these when a specialist said it wasn't Labrinthitus I felt so much better coming off of this but I was taking bio concept ginger capsules which helped greatly with the nausea

All the best miche

Reply

I have been taken off it too , didn't seem to be doing me any good. Still trying to find something g that will help 😟 Thanks

Reply

You may also like...